# SDR DALA2022122788405

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 16WL DID NOT PASS TEST.  DOOR 3R DURING EPSU TEST PUSHBUTTON, LIGHT UNIT FAULT IS ON.  REMOVED AND REPLACED EPSU 16WL DOOR 3R, PERFORMED ELECTRICALBONDING TEST.
